# SDR CALA9601162

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AROUND AFT LAV SERVICE PANEL AT STA 1183, STRINGER 20L TO 23L.  THE CORRODED AREA OF SKIN AND STRINGER WERE REMOVED, SKIN AND STRINGER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 12 AND SRM 53-10-3, FIGURE 1.
